# SDR ASAA2022071539080

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 54,417 hours, 16,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, R2 DOOR LIGHT CAME ON IN AFT GALLEY. NO COCKPIT INDICATIONS. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR EMERGENCY LIGHT BATTERY PACK. OPS CHECKS GOOD. REF B737-800 AMM 33-51-06-960-825.
